MedElevator Войти в исследования
← Поиск публикаций

DOI 10.1111/j.1472-8206.1994.tb00808.x

Медицинская библиотека · Fundamental & clinical pharmacology · 1994

Drug-induced parkinsonism: a review.

Montastruc J L, Llau M E, Rascol O, Senard J M

СтатьяОбзорПеревод в очереди

Аннотация

The main clinical features, pathophysiology and underlying mechanisms of drug-induced parkinsonism are reviewed. The clinical manifestations of drug-induced parkinsonism are often indistinguishable from idiopathic Parkinson's disease. However, some subtle differences may exist: for example drug-induced parkinsonism is often associated with tardive dyskinesias, bilateral symptoms and the absence of resting tremor, etc. Besides toxins (eg manganese, carbon monoxide or MPTP), many drugs are known to produce parkinsonism: dopamine blocking drugs (true neuroleptics used as antipsychotics: phenothiazines, butyrophenones, thioxanthenes but also sulpiride, "hidden" neuroleptics prescribed as anti-nausea or anti-vomiting drugs (such as metoclopramide and other benzamide derivatives), dopamine depleting drugs (reserpine, tetrabenazine), alpha-methyldopa, calcium channel blockers (flunarizine, cinnarizine, etc). The putative role of other drugs (eg fluoxetine, lithium, amiodarone) as well as the therapeutic management of this side effect are reviewed.

Для цитирования: Montastruc J L, Llau M E, Rascol O, Senard J M. Drug-induced parkinsonism: a review.. Fundamental & clinical pharmacology. 1994. DOI: 10.1111/j.1472-8206.1994.tb00808.x.

Предметные рубрики MeSH

Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Загрузка состояния…

История · было → стало

Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.

Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.